# SDR AALA20140110006

- Difficulty date: January 9, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 46,932 hours, 11,567 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD LOWER CORNER DAMAGED.  INSTALLED EXTERNAL SKIN DOUBLER REPAIR IAW SRM 52-30-01-2R-4.
